# SDR 98UAL900304

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7255U
- Make and model: Boeing 727222
- Aircraft serial: 21402
- Engine: Pwa JT8D15
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Condition: Malfunctioned
- Location: Cabin
- Component: Sundstrand, 56697
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNABLE TO CONTROL CABIN PRESSURE DURING DESCENT.  CLOSING HEAT OUTFLOW VALVE AND ADDING POWER HELPED.  *S/D*  REPLACED CABIN PRESSURE REGULATOR SHUTOFF VALVE.
